Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
keith moon

few questions about tane.

hey all

complicated one this one.

I know a few will say i shouldnt even do this but am defo gonna do it, but would like some advice , so heres the story.........

in january 08 a seen my derm at hospital and he agreed to put me on tane, three months supply and a dosage of 20 mg. fairly quick in out type job at the derm "yeah we will give you 20mg see you in three months" that was about it really.Anyways i got home and started the course. 6 days later i woke in the midle of the night to find my skin burning terribly ( a severe side effect i had when a took tane at 15) the burning brought back all the pain and crap i went through the first time and a bottled out and stopped taking it the next day. quick appointent to the derm and he said " aw well 20 mg is as low as you can go .unlucky please drop the tane back into the hospital" anyway a never got round to handing it in as the hospital is 30 miles away and a figured if he cant be bothered with me im no doing him any favours.

anyway almost two year later things have changed, my long term girl split with me after 5 years and im coming up for finishing uni next year. and i was sat thinking how a cant be bothered living this life anymore , so after a trip to my gp i have another derm appointment mid december with the hope of trying to get on tane again.

so question time :

1. i have started taking my old prescription again (the one i didnt hand back in, stupid i know but i figured i could be two months in by the time of my appointment) anyways been on it 4 weeks now all i have suffered is dry lips, dry face and a couple of nose bleeds. no burning face so far although im a bit red :) happy days! first few weeks i could see my skin and hair drying up and thought yeah the stuffs still good cause i was thinking it might have expired and wouldnt work ( i have read that it only has a shelf life of 18 months but on the box that my tabs came in it says expiry 05 2010 so i think there still good). last few days or so my skin is oily again and my dry flakey skin has stopped, hairs bk to being greasy aswell. does that sound right?shouldnt i be getting drier each day?i also had a really bad breakout this last week. i mean really bad worst my skins been for a loooooong time? IB? anyway my question number 1 is this : how long is tane good for if kept in the correct enviroment? will this expiry date be correct?

Question 2...........

Whats the dangers of taking doxycyclone and tane at the same time? i have been thinking it might help with my IB if a take doxy? will it effect how much tane works at all?

Kind regards everyone

Share this post


Link to post
Share on other sites

dont take doxycycline at the same time as accutane

doxycycline is a member of the tetracycline antibiotic group

Concurrent use of isotretinoin with tetracyclines significantly increases the risk of idiopathic intracranial hypertension. -wikipedia lol

Edited by brandish

Share this post


Link to post
Share on other sites

Do not take doxycycline or any other -cycline antibiotics while on accutane- it could cause some SERIOUS problems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×